# SDR DALA2022021400944

- Difficulty date: February 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,716 hours, 31,819 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 AFTER TAKEOFF 1L DOOR CABIN PRESS LIGHT BEGAN TO FLASH. CABIN PRESSURIZED NML. DOOR INDICATED UNARMED ON ECAM SYS PG. APPRX 30 MINS AFTER T/O LIGHT STOPPED FLASHING AND DOOR INDICATED ARMED. CORRECTIVE ACTION: PERFORMED OP TEST OF CABIN OVERPRESSURE WARNING SYSTEM PER A 320 AMM 52-73. OP TEST GOOD. (8436634)
